# SDR 2004UALA00382

- Difficulty date: April 20, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N387UA
- Make and model: Boeing 737322
- Aircraft serial: 24662
- Aircraft time: 40,213 hours, 28,204 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN R1 DOOR SURROUND STRUCTURE INTERCOSTAL ANGLE HAS A CRACK AT BS 291 BETWEEN STR 13R AND 14R.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED REPAIR ANGLE.
